# SDR AALA20170430001

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 418 hours, 154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY DOOR ASSIST BOTTLE PRESSURE IN YELLOW BAND.  SERVICED THE BOTTLE IAW AMM 52-10-00.  ACCOMPLISHED A SATISFACTORY OPS CHECK.
